# SDR ASAA2014091009098

- Difficulty date: September 10, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 25,093 hours, 7,765 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 721101A1
- Condition: Failed
- Location: Captain'S Yoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH YOKE AUTOPILOT DISCONNECT SWITCHES DISCONNECT AUTOPILOT BUT DO NOT SILENCE AURAL WARNING OR THE AP/P-RST LIGHTS.  AURAL WARNING IS SILENCED WHEN EITHER AP /P -RST SWITCH ON FWD INST PANEL IS PUSHED.  ACFT GROUNDED. FOUND CAPTAINS YOKE AUTOPILOT DISENGAGE SWITCH BAD.  REMOVED CAPT AUTOPILOT DISENGAGE SWITCH IAW MM 22-11-41-400-801.  PERFORMED SWITCH INSTALLATION TEST IAW MM 22-00-41-400-801, PARA G.  INSTALLATION TEST IS GOOD.  A/P DISCONNECTS AND AURAL WARNING SILENCES WITH AUTOPILOT DISENGAGE SWITCH ON BOTH CAPT AND F/O'S YOKES.
